# SDR SWAA2025010984510

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 41,225 hours, 19,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT SLIDE LIGHT AT FWD SERVICE DOOR INOPERATIVE.   REMOVED AND REPLACED LAMP REF. AMM 33-51-04.
